I have used gynotran (metronidazole 750mg + nitrate of nicodazole 200mg) ovules for three days (the treatment to last seven days) to cure a vaginal infection, and besides the expected side effects of being tired and dizzy, today I experienced vaginal bleeding and a kind of discomfort similar to menstrual cramps. I'm four weeks pregnant and I'm planing to have an abortion. I don't know whether I should keep taking the gynotran to finish the treatment and get rid of the infection so I can have the abortion, or if continuing taking gynotran presents further complications to my health.
Hi! If you were my patient, I would advise you that I am unfamiliar with the medication that you are taking. I would not require you to take it before undergoing an elective abortion, but it may be that your provider feels differently. IF you are having vaginal bleeding, it may indicate that you are going to spontaneously miscarry. I would check quantitative beta hcg levels to see if they are dropping. IF so, you may not need to under go the abortion procedure -- nature may take her course and save you the trouble. IF you are miscarrying/bleeding, I would advise you NOT to use a vaginal preparation. You should definitely discuss this with your health care provider! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.